# SDR SWIA202161441

- Difficulty date: June 30, 2021
- Submitted: October 1, 2021
- Operation: Air carrier
- Aircraft: N708EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10060
- Aircraft time: 37,910 hours, 27,210 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME, FS319.00, LOWER FLANGE HAS CORROSION BETWEEN STGR24R & STGR25R. (MARKED)     (C-CHECK RO 9/27/2021)    REPAIRED FS319.00 FRAME FROM STGR 24R - STGR 25R. REF CRJ-700 SRM 53-00-06-201-006-A01, 51-42-06-001-001-A01, 51-42-21-001-001-A01 AND DWG SH670-31630 REV F. RESTORED FINISH. LEAK CHECK GOOD. COMPLIED WITH TASK CARD 51-900-1002-SKY.
